# SDR CHQA20131123428

- Difficulty date: November 23, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 27,691 hours, 26,278 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,205 hours, 22,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16956
- Condition: Discharged
- Location: Cabin
- Part time: 16,901 hours, 16,893 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY FLOOR STRIP LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED THE NUMBER TWO EMERGENCY BATTERY & ALL OPERATIONS CHECKED GOOD.
